| Model Number |
CVPLP2000 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: e1455b, e1455b edge ins shrouded blade elecx25 (lot#:240500132r), vlft10gen, vlft10gen ft series energy platformx1 (serial#:(b)(6)), se3690, se3690 rapidvac smoke evacuator 110vx1 (serial#:(b)(6)), e7507, e7507 polyhesive ii rem ret el w/cord (lot#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during left axillary lymph node dissection, during dissection of tissue within surgical site, the electrode with the safety sleeve was pulled for a case.The scrub tech when realizing it was not compatible with the cvplp2000, attempted to cut the safety sleeve off, and then forced the electrode onto the bovie pencil with a pair of graspers or similar device and that tore the insulated lining on the bovie pencil, causing an alternate pathway for the electricity which caused the patient small 1cm burn inside the surgical dissection site up to the edge of the incision.Items listed were replaced and items involved were sequestered in order to complete the case.The burn has been bandaged, and the patient is doing well with no concerns.